# SDR AU000585

- Difficulty date: June 16, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Part number: 85520271003
- Condition: Deteriorated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ELEVATOR STOP MISSING DUE TO DETERIORATION OF THE RUBBER.ELEVATOR TRAILING EDGE DAMAGED. AREA OF DAMAGE 100MM BY 100MM (4IN BY 4IN).
